Browse Title Index


 
Issue Title
 
Vol 9, No 1 (2016) (1 − 2u_2)-Constacylic Codes over F_p + uF_p + u^2F_p Abstract   PDF
Hojjat Mostafanasab, Negin Karimi
 
Vol 9, No 2 (2016) (-1)-weak amenability of Unitized Banach Algebras Abstract   PDF
Arezou Valadkhani, Alireza Hosseinioun
 
Vol 6, No 3 (2013) 2-D Reversible Cellular Automata with Nearest and Prolonged Next Nearest Neighborhoods under Periodic Boundary Abstract   PDF
İrfan Şiap, Hasan Akın, Selman Oğuz
 
Vol 2, No 1 (2009) A Blood Bank Location Model: A Multiobjective Approach Abstract   PDF
Eyup Cetin, L. Sinem Sarul
 
Vol 5, No 3 (2012) A Comparison on Metric Dimension of Graphs, Line Graphs, and Line Graphs of the Subdivision Graphs Abstract   PDF
Douglas J Klein, Eunjeong Yi
 
Vol 7, No 3 (2014) A Compensatory Fuzzy Approach to Multi-Objective Linear Transportation Problem with Fuzzy Parameters Abstract   PDF
Hale Gonce Kocken, Beyza Ahlatcioglu Ozkok, Fatma Tiryaki
 
Vol 6, No 2 (2013) A complete Classification of Lienard equation Abstract   PDF
Halim Zeghdoudi, Lahsen Bouchahed, Raouf Dridi
 
Vol 5, No 4 (2012) A Family of Convolution Operators for Multivalent Analytic Functions Abstract   PDF
Janusz Sokół, Khalida Inayat Noor, Hari M. Srivastava
 
Vol 5, No 2 (2012) A Generalization of ⊕-Supplemented Modules Abstract   PDF
Tayyebeh Amoozegar, Yahya Talebi
 
Vol 3, No 3 (2010): Special Issue on Granger Econometrics and Statistical Modeling A Generalization of Durbin-Watson Statistic Abstract   PDF
Arjun K. Gupta, D.G. Kabe, S. Niwitpong
 
Vol 2, No 4 (2009) A Generalization of Some Forms of g-Irresolute Functions Abstract   PDF
Takashi Noiri, Valeriu Popa
 
Vol 8, No 3 (2015) A Generalization of the Calderon Admissibility Condition Abstract   PDF
Ali Akbar Arefijamaal, Mohammad Mohammadzade
 
Vol 3, No 3 (2010): Special Issue on Granger Econometrics and Statistical Modeling A Generalization of the Concept of Cointegration to Harmonizable and Class (KF) Processes Abstract   PDF
Roselyne Joyeux
 
Vol 3, No 1 (2010) A Linear Interactive Solution Concept for Fuzzy Multiobjective Games Abstract   PDF
Adem C. Cevikel, Mehmet Ahlatcioglu
 
Vol 3, No 2 (2010) A Matrix Variate Skew Distribution Abstract   PDF
Deniz Akdemir, Arjun K. Gupta
 
Vol 3, No 3 (2010): Special Issue on Granger Econometrics and Statistical Modeling A Modern Approach to Teaching Econometrics Abstract   PDF
David F. Hendry, Bent Nielsen
 
Vol 10, No 2 (2017) A Module Whose Second Spectrum Has the Surjective or Injective Natural Map Abstract   PDF
Habibollah Ansari-Toroghy, Seyed sajad Pourmortazavi
 
Vol 4, No 3 (2011) A New Generalization of the Operator-Valued Poisson Kernel Abstract   PDF
Serap Bulut
 
Vol 6, No 3 (2013) A New Generalization of the Operator-Valued Poisson Kernel Abstract   PDF
Sharifa Naem Al-sharif, Fatima Salem, Basim Fracin
 
Vol 4, No 1 (2011) A New Group Decision-making Method Based on Fuzzy Set Operations Abstract   PDF
Naim Çağman, Xiaoting Wang
 
Vol 3, No 3 (2010): Special Issue on Granger Econometrics and Statistical Modeling A New Skew-normal Model for the Application-oriented Skew-t Model Abstract   PDF
John T. Chen
 
Vol 9, No 1 (2016) A Note on alpha grw-closed Sets Abstract   PDF
Ennis Rosas, selvanayaki Nataraj, Gnanambal Ilango
 
Vol 3, No 6 (2010) A Note on Kaehler Manifolds Abstract   PDF
Uday Chand De
 
Vol 5, No 3 (2012) A Note on Nearly Quasi-Einstein Manifolds Abstract   PDF
Shyamal Kumar Hui
 
Vol 2, No 3 (2009) A Note on Pairwise Continuous Mappings and Bitopological Spaces Abstract   PDF
Adem Kilicman, Zabidin Salleh
 
Vol 9, No 2 (2016) A Note on Positivity of One-Dimensional Elliptic Differential Operators Abstract   PDF
Allaberen Ashyralyev, Sema Akturk
 
Vol 3, No 5 (2010) A Note on Prüfer Modules Abstract   PDF
C. Jayaram, V.C.C. Raju
 
Vol 9, No 1 (2016) A Note on Primary and Weakly Primary Submodules Abstract   PDF
Gülşen Ulucak
 
Vol 8, No 4 (2015) A Note on Prufer *-multiplication Domains Abstract   PDF
Olivier Heubo-Kwegna
 
Vol 9, No 1 (2016) A note on Prufer *-multiplication II Abstract   PDF
Olivier Heubo
 
Vol 6, No 4 (2013) A note on the Generalized Bernoulli and Euler Polynomials Abstract   PDF
Bao Quoc Ta
 
Vol 2, No 2 (2009) A Note on the Operator-valued Poisson Kernel Abstract   PDF
Serap Bulut
 
Vol 4, No 4 (2011) A Novel Normality Test Using an Identity Transformation of the Gaussian Function Abstract   PDF
Oguz Akbilgic, J. Andrew Howe
 
Vol 2, No 2 (2009) A Novel Power Series Method for Solving Second Order Partial Differential Equations Abstract   PDF
Muhammet Kurulay, Mustafa Bayram
 
Vol 3, No 2 (2010) A Self-Organizing Model for Logic Regression Abstract   PDF
Stanley Jerry Farlow
 
Vol 2, No 3 (2009) A Unified Class of Analytic Functions with Varying Argument of Coefficients Abstract   PDF
Jacek Dziok, Hari M. Srivastava
 
Vol 4, No 3 (2011) A Zariski Topology for Semimodules Abstract   PDF
Shahabaddin Ebrahimi Atani, Reza Ebrahimi Atani, Unsal Tekir
 
Vol 7, No 2 (2014) Affine Subspaces of the Lie Algebra se(1,1) Abstract   PDF ()   PDF
Dennis I. Barrett, Rory Biggs, Claudiu C. Remsing
 
Vol 3, No 4 (2010) Almost Hermitian Manifold with Flat Bochner Tensor Abstract   PDF
Habeeb Mtashar Abood
 
Vol 2, No 3 (2009) Almost Periodic Solutions for Shunting Inhibitory Cellular Neural Networks with Time-varying and Distributed Delays Abstract   PDF
Ailong Wu, Chaojin Fu
 
Vol 8, No 3 (2015) An Algorithm for Explicit Form of Fundamental Units of Certain Real Quadratic Fields and Period Eight Abstract   PDF
Özen Özer, Ayten Pekin
 
Vol 10, No 2 (2017) An Extension of Kantorovich Inequality for Sesquilinear Maps Abstract   PDF
Hamid Reza Moradi, Mohammad Kazem Anwary, Mohsen Erfanian Omidvar
 
Vol 3, No 1 (2010) An Invitation to Proofs Without Words Abstract   PDF
Claudio Alsina, Roger B. Nelsen
 
Vol 4, No 4 (2011) An Iterative Method for (AGDDV I P) in Hilbert Space and the Homology Theory to Study the (GDDCPn) in Riemannian n-manifolds in the Presence of Fixed Point Inclusion Abstract   PDF
Prasanta Kumar Das
 
Vol 8, No 1 (2015) An Unconventional Splitting for Korteweg de Vries-Burgers Equation Abstract   PDF
Ayhan Aydin
 
Vol 4, No 3 (2011) Analysis of Thermoelastic Response in a Fiber Reinforced Thin Annular Disc with Three-Phase-Lag Effect Abstract   PDF
Avijit Kar, M. Kanoria
 
Vol 8, No 3 (2015) Analyzing Group Theoretical Properties of Groups with Order 24 by GAP Abstract   PDF
Ahmet Faruk Aslan, Alper Odabaş
 
Vol 7, No 4 (2014) Analyzing Periodic Solutions of an ODE Suspension Bridge Model using Difference Equations and Polynomial Methods Abstract   PDF
Sukanya Basu
 
Vol 2, No 1 (2009) Annulets in Almost Distributive Lattices Abstract   PDF
G. C. Rao, M. Sambasiva Rao
 
Vol 9, No 1 (2016) Application of Meshless Methods for Solving an Inverse Heat Conduction Problem Abstract   PDF
Alimardan Shahrezaee, Malihe Rostamian
 
Vol 5, No 2 (2012) Applications Of Differential Subordination To Certain Subclasses Of Meromorphically Multivalent Functions Associated With Generalized Hypergeometric Function Abstract   PDF
Mohamed Kamal Aouf
 
Vol 4, No 2 (2011) Applications of Fractional Differential Transform Method to Fractional Differential-Algebraic Equations Abstract   PDF
Birol İbiş, Mustafa Bayram, A. Göksel Ağargün
 
Vol 7, No 2 (2014) Approximate Analytical Study of Fingero-Imbibition phenomena of time-fractional type in double phase flow through porous media Abstract   PDF
Olaniyi Samuel Iyiola, Samson Babatunde Folarin
 
Vol 3, No 3 (2010): Special Issue on Granger Econometrics and Statistical Modeling Approximating Expectation Functionals for Financial Optimization Abstract   PDF
N.C.P. Edirisinghe
 
Vol 3, No 6 (2010) Approximation by Complex Potentials Generated by the Euler's Beta Function Abstract   PDF
Sorin Gal
 
Vol 4, No 3 (2011) Approximation of Conjugate of Functions belonging to Lip (alpha) Class and Weighted Class (L(r), xi(t)) by Product Means of Conjugate Series of Fourier Series Abstract   PDF
Hare Krishna Nigam
 
Vol 2, No 4 (2009) Approximation of the Quadratic and Cubic Functional Equations in RN-spaces Abstract   PDF
Madjid Eshaghi-Gordji, John M. Rassias, Meysam Bavand Savadkouhi
 
Vol 3, No 2 (2010) Argument Estimates of Certain Analytic Functions Associated with a Family of Multiplier Transformations Abstract   PDF
M.K. Aouf, A. Shamandy, R. M. El-Ashwah, E. E. Ali
 
Vol 6, No 4 (2013) Argument Estimates of Certain Meromorphically p-Valent Functions Defined by a Linear Operator Abstract   PDF
Adela Mostafa, M. K. Aouf
 
Vol 1, No 2 (2008) Asymptotic Attractors of Benjamin-Bona-Mahony Equations Abstract   PDF
Chaosheng Zhu
 
Vol 3, No 6 (2010) Asymptotic Expansion of n-dimensional Faxen-type Integrals Abstract   PDF
Richard Bruce Paris
 
Vol 3, No 4 (2010) Atomic Solution of Certain Inverse Problems Abstract   PDF
Roshdi Rashid Khalil, Lubna Abdullah
 
Vol 3, No 3 (2010): Special Issue on Granger Econometrics and Statistical Modeling Autobiography Abstract   PDF
Clive W.J. Granger
 
Vol 8, No 3 (2015) Baer Elements in Lattice Modules Abstract   PDF
C. S. Manjarekar, Ujwala Narahari Kandale
 
Vol 2, No 2 (2009) Best Approximation in Uniformity Type Spaces Abstract   PDF
A. Tallafha, Roshdi Rashid Khalil
 
Vol 1, No 3 (2008) Beta-Closed Spaces and (Beta-Theta) Subclosed graphs Abstract   PDF
Chanchal Kumar Basu, Manob Kumar Ghosh
 
Vol 6, No 4 (2013) Binary Classification for Hydraulic Fracturing Operations in Oil & GasWells via Tree Based Logistic RBF Networks Abstract   PDF
Oğuz Akbilgiç
 
Vol 9, No 4 (2016) Binary Soft Set Theory Abstract   PDF
Ahu Açıkgöz, Nihal Taş
 
Vol 5, No 3 (2012) Bivariate Generalization of the Inverted Hypergeometric Function Type I Distribution Abstract   PDF
Paula A. Bran-Cardona, Edwin Zarrazola, Daya Krishna Nagar
 
Vol 1, No 3 (2008) Blow-up for nonlinear heat equations with absorptions Abstract   PDF
Hailiang Zhang, Xiulan Guo
 
Vol 3, No 3 (2010): Special Issue on Granger Econometrics and Statistical Modeling Bootstrapping the Shrinkage Least Absolute Deviations Estimator Abstract   PDF
Tae-Hwan Kim, Halbert White
 
Vol 3, No 6 (2010) Boundary-value Problems with Non-local Initial Condition for Parabolic Equations with Parameter Abstract   PDF
John Michael Rassias, Erkinjon Tulkinovich Karimov
 
Vol 10, No 2 (2017) bT- compactness and bT - connectedness in Supra Topological Spaces Abstract   PDF
Krishnaveni Kaliswami, Vigneshwaran Mandarasalam
 
Vol 3, No 4 (2010) Burst Error Enumeration of m-Array Codes over Rings and Its Applications Abstract   PDF
İrfan Şiap
 
Vol 5, No 4 (2012) Casimirs and Lax Operators from the Structure of Lie algebras Abstract   PDF
Carol Linton, William Holderbaum, James Biggs
 
Vol 7, No 2 (2014) Categorical properties of regular monomorphisms of $S$-posets Abstract   PDF
Hamid Rasouli
 
Vol 8, No 4 (2015) C-cycle Compatible Splitting Signed Graphs S(S) and Γ(S) Abstract   PDF
Rashmi Jain, Sangita Kansal, Mukti Acharya
 
Vol 3, No 4 (2010) Certain Results for a Subclass of Meromorphic Multivalent Functions Associated with the Wright Functions Abstract   PDF
Sanjay K. Bansal, Jacek Dziok, Pranay Goswami
 
Vol 3, No 6 (2010) Certain Sufficient Conditions for Univalence of Two Integral Operators Abstract   PDF
Basem Frasin
 
Vol 8, No 1 (2015) Characterization of Prime Ideals in (Z+,<=D) Abstract   PDF
Sagi Sankar
 
Vol 7, No 4 (2014) Characterization of U1(Z[CnXK4]) Abstract   PDF
Ismail Gokhan Kelebek, Tevfik Bilgin
 
Vol 7, No 3 (2014) Characterization Theorems for Scale Invariance Property of Insurance Premium Calculation Principles Abstract   PDF
Mykola Pratsiovytyi, Vitaliy Drozdenko
 
Vol 8, No 3 (2015) Classical 2-absorbing Submodules of Modules Over Commutative Rings Abstract   PDF
Hojjat Mostafanasab, Unsal Tekir, Kursat Hakan Oral
 
Vol 8, No 2 (2015) Classical Quasi Primary Elements in Lattice Modules Abstract   PDF
C. S. Manjarekar, Ujwala Narahari Kandale
 
Vol 10, No 1 (2017): Sir Clive W.J. Granger Memorial Special Issue on Econometrics Clive W.J. Granger and Cointegration Abstract   PDF
Jennifer L. Castle, David F. Hendry
 
Vol 3, No 4 (2010) Codes over Quaternion Integers Abstract   PDF
Mehmet Özen, Murat Güzeltepe
 
Vol 3, No 6 (2010) Coefficient Estimate for a Subclass of Univalent Functions with Respect to Symmetric Points Abstract   PDF
Qing-Hua Xu, Guang-Ping Wu
 
Vol 6, No 4 (2013) Coefficient Estimates for Certain Subclasses of Analytic Functions of Complex Order Abstract   PDF
Li Zhou, Qing Hua Xu
 
Vol 3, No 6 (2010) Coefficient Inequalities for Concave Ces´aro Operator of Non-concave Analytic Functions Abstract   PDF
Maslina Darus, Rabha W. Ibrahim
 
Vol 4, No 4 (2011) Coincidence and Fixed Points of Nonexpansive Type Multivalued and Single Valued Maps Abstract   PDF
Pankaj Kumar Jhade, A. S. Saluja, Renu Kushwah
 
Vol 7, No 4 (2014) Commutative Law for the Multiplication of Matrices as Viewed in Terms of Hankel's Principle Abstract   PDF
Yukio Kobayashi
 
Vol 7, No 1 (2014) Compact Soft Multi Spaces Abstract   PDF
İsmail Osmanoğlu, Deniz Tokat
 
Vol 6, No 1 (2013) Comparative Analysis of the Modified SOR and BGC Methods Applied to the Poleness Conservative Finite Difference Scheme Abstract   PDF
Arzu Erdem
 
Vol 7, No 2 (2014) Competition Among Manufacturers in Technological Innovation in the Market with Delayed Information Abstract   PDF
Silvério Dos Santos JSS, Katia A. G. Azevedo, Katia A. G. Azevedo, Katia A. G. Azevedo, Katia A. G. Azevedo, Katia A. G. Azevedo, Katia A. G. Azevedo, Paulo Torresan, Paulo Torresan, Paulo Torresan, Katia A. G. Azevedo, Katia A. G. Azevedo, Katia A. G. Azevedo, Paulo Torresan, Paulo Torresan, Paulo Torresan, Katia A. G. Azevedo, Paulo Torresan, Katia A. G. Azevedo, Katia A. G. Azevedo, Katia A. G. Azevedo, Paulo Torresan, Katia A. G. Azevedo, Katia A. G. Azevedo, Paulo Torresan, Paulo Torresan, Katia A. G. Azevedo, Paulo Torresan, Paulo Torresan, Paulo Torresan, Paulo Torresan, Katia A. G. Azevedo, Paulo Torresan, Katia A. G. Azevedo, Katia A. G. Azevedo, Katia A. G. Azevedo, Katia A. G. Azevedo, Paulo Torresan, Paulo Torresan, Paulo Torresan, Paulo Torresan, Katia A. G. Azevedo, Katia A. G. Azevedo, Paulo Torresan, Katia A. G. Azevedo, Paulo Torresan, Katia A. G. Azevedo, Katia A. G. Azevedo, Paulo Torresan, Paulo Torresan, Paulo Torresan, Paulo Torresan, Katia A. G. Azevedo, Paulo Torresan, Paulo Torresan, Paulo Torresan, Paulo Torresan, Paulo Torresan, Katia A. G. Azevedo, Katia A. G. Azevedo, Katia A. G. Azevedo, Katia A. G. Azevedo, Katia A. G. Azevedo, Paulo Torresan, Katia A. G. Azevedo, Paulo Torresan, Paulo Torresan, Paulo Torresan, Katia A. G. Azevedo, Katia A. G. Azevedo, Paulo Torresan, Paulo Torresan, Paulo Torresan, Katia A. G. Azevedo, Katia A. G. Azevedo, Paulo Torresan, Katia A. G. Azevedo, Paulo Torresan, Paulo Torresan, Katia A. G. Azevedo, Paulo Torresan, Paulo Torresan, Katia A. G. Azevedo, Paulo Torresan, Katia A. G. Azevedo, Katia A. G. Azevedo, Katia A. G. Azevedo, Paulo Torresan, Katia A. G. Azevedo, Paulo Torresan, Paulo Torresan, Katia A. G. Azevedo
 
Vol 3, No 6 (2010) Complex Analysis Methods Related an Optimization Problem with Complex Variables Abstract   PDF
Hang-Chin Lai, Tone-Yau Huang
 
Vol 9, No 3 (2016) Comultiplication Modules Abstract   PDF
Jafar Azami
 
Vol 3, No 6 (2010) Congratulation Messages to Professor Hari M. Srivastava on the Occasion of His 70th Birthday Abstract   PDF
. Message Senders
 
Vol 10, No 2 (2017) Contra deltagb-Continuous Functions in Topological Spaces Abstract   PDF
S.S. Benchalli, P G Patil, J.B. Toranagatti, S.R. Vighneshi
 
Vol 9, No 4 (2016) Controllability of Mild Solutions for Evolution Equations with Infinite State-Dependent Delay Abstract   PDF
Selma Bendimerad Baghli, Djillali Aoued
 
Vol 10, No 2 (2017) Convergence of Singular Integral Operators in Weighted Lebesgue Spaces Abstract   PDF
Mine Menekse Yilmaz, Gümrah Uysal
 
1 - 100 of 420 Items 1 2 3 4 5 > >>